MAUDE Adverse Event Report: MEDTRONIC EATONTOWN GRAFTON DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE

MEDTRONIC EATONTOWN GRAFTON DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE
Model Number T44115
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information received from user facility via a manufacturing representative regarding a part used for spinal therapy.It was reported that seal was broken prior to opening product.There was no patient involved in this event.
 
Additional Manufacturer Narrative
H9 correction number: z-1323-2023; z-1324-2023; z-1325-2023; z-1326-2023; z-1327-2023; z-1328-2023; z-1329-2023; z-1330-2023; z-1331-2023; z-1332-2023; z-1333-2023; z-1334-2023; this report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
G3: corrected aware date is 31-jan-2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
GRAFTON DBM
Common Device Name
BONE GRAFTING MATERIAL, HUMAN SOURCE
Manufacturer (Section D)
MEDTRONIC EATONTOWN
201 industrial way west
eatontown NJ 07724
Manufacturer (Section G)
MEDTRONIC EATONTOWN
201 industrial way west
eatontown NJ 07724
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22410147
Report Number2246640-2025-00002
Device Sequence Number8353342
Product Code NUN
UDI-Device Identifier00643169123113
UDI-Public00643169123113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberT44115
Device Catalogue NumberT44115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/07/2025
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H11
Patient Sequence Number1
Patient SexUnknown